MathSciNet Relay Station
MathSciNet bibliographic data
MR2661576 (2012c:13013) 13A50 (20F55 57T10)
Dwyer, W. G.; Wilkerson, C. W. Poincaré duality and Steinberg's theorem on rings of coinvariants. Proc. Amer. Math. Soc. 138 (2010), no. 10, 3769–3775.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement